# SDR QXEA0102019

- Difficulty date: December 5, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4032
- Aircraft time: 1,184 hours, 1,394 cycles
- Engine time: 1,184 hours, 1,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 10109601
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 1,349 hours, 1,622 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

PDX - ON APPROACH TO PDX IN IMC FIRE BELL AND NR 1 ENGINE T-HANDLE ILLUM. PROCEEDED WITH IAC UPON SECURING NR 1 ENGINE T-HANDLE LIGHT EXTINGUISHED. ABOUT 1 MINUTE AFTER SECURING NR 1 ENGINE, NR 1 T-HANDLE INDICATION AND FIRE BELL RE-ILLUMINATED. FIRED EXTINGUISHERS, T-HANDLE INDICATION EXTINGUISHED WITH 2ND FIRE BOTTLE.  REQUESTED CFR, LANDED WITHOUT INCIDENT, NO INDICATION OF FIRE FOUND UPON INSPECTION. REPLACED PEC, FIRE LOOP, FIRE BOTTLES, FADEC, CVR, FDR, GENERATOR,VALVES, CARTRIDGE, AND RESTRICTOR. CHECKED GOOD.  A/C RETURNED TO SERVICE. THE FINAL FIX WAS DETERMINED TO BE BAD PEC FIRE LOOP. FIRE LOOP TRIPED AT 160 DEG F INSTEAD OF 300 DEG F.
